Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Getting treated for chlamydia. Abdominal cramping, vaginal itching and diarrhea. Are these the symptoms?

I went to doctors Thursday being its been day since I was told I have chalmydia.she gave me pills and told me take four at once.hour later I started get tight cramping and sharp pain in my tummy resulting to diahrea in 20 min later but to point couldn t hold my bowled.then at 12 am same thing I been itchy more than ever .my abdominal pain I must say is gone after medication .keep in mind its only been 2 days now.but my itching in vaginal and thighs and outside my vaginal area is constant times my arms and legs and butt all that period started next day and it was dark brown and just spotting.I was told to cone back in 3 months .
Asked On : Tue, 4 Dec 2012
Answers:  0 Views:  48 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor